Home > Research > Publications & Outputs > On stopping Fock-space processes

Electronic data

  • 1311.4871v3

    Rights statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s10959-018-0851-z

    Accepted author manuscript, 365 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

On stopping Fock-space processes

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>03/2019
<mark>Journal</mark>Journal of Theoretical Probability
Issue number1
Volume32
Number of pages43
Pages (from-to)484-526
Publication StatusPublished
Early online date9/08/18
<mark>Original language</mark>English

Abstract

We consider the theory of stopping bounded processes within the framework of Hudson-Parthasarathy quantum stochastic calculus, for both identity and vacuum adaptedness. This provides significant new insight into Coquio’s method of stopping (J Funct Anal 238:149-180, 2006). Vacuum adaptedness is required to express certain quantum stochastic representations, and many results, including the proof of the optional-sampling theorem, take a more natural form.

Bibliographic note

The final publication is available at Springer via http://dx.doi.org/10.1007/s10959-018-0851-z